skip to main content
Show Results with:

2 results  for Everything in this catalogue

Refined by: author: Lin, H. L. remove creation date: After 2011 remove additional feature: Abstract remove journal title: Journal of mathematical analysis and applications remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Multiple positive solutions for semilinear elliptic systems

Lin, H. l.

Journal of mathematical analysis and applications. VOL 391; NUMBER 1, ; 2012, 107-118 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 107-118) -- 2012

Online access

2
Material Type:
Article
Add to My workspace

Multiple positive solutions of quasilinear elliptic equations in Formula Not Shown

Hsu, T. s.; Lin, H. l.; Hu, C. C.

Journal of mathematical analysis and applications. VOL 388; NUMBER 1, ; 2012, 500-512 -- Elsevier Science B.V., Amsterdam Part: Part 1; (pages 500-512) -- 2012

Online access

2 results  for Everything in this catalogue

Refine Search Results

Refine my results

Author/Contributor 

  1. Hsu, T.-s.  (1)
  2. Hu, C. C.  (1)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Lin, H. L.
  2. Hsu, T.-s.
  3. Hu, C. C.

on this subject:

  1. Mathematics

Searching Remote Databases, Please Wait